# SDR SIMA20221014001

- Difficulty date: October 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR PHOTOLUMINESCENT LIGHTS MISSING 19 END CAPS-C/A-COMPLETE:INSTALLED CABIN EMERGENCY FLOOR PHOTOLUMINESCENT LIGHTS 19 END CAPS IAW EMB 175 AMM 33-50-12
